Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 43, NWS Burlington, VT

June 8, 2011St. Lawrence County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jun 8, 2011, 9:28 PM EDT for St. Lawrence County, New York. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2011, 9:28 PM EDT (01:28 UTC)
Expired
Jun 8, 2011, 10:30 PM EDT
In force
62 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

County St. Lawrence County, NY

The radar

The Ft Drum radar (KTYX), 105 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 4:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3772 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3772 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WUUS51 KBTV 090128
SVRBTV
NYC089-090230-
/O.NEW.KBTV.SV.W.0043.110609T0128Z-110609T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
928 PM EDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...

* UNTIL 1030 PM EDT.

* AT 924 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
  OGDENSBURG NEW YORK...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  LISBON...MORLEY...CANTON...WEST POTSDAM...POTSDAM...NORWOOD...
  STOCKHOLM CENTER...

THIS SEVERE THUNDERSTORM IS ALSO PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.

&&

LAT...LON 4465 7559 4465 7557 4471 7550 4472 7547
      4473 7547 4474 7545 4479 7464 4450 7460
      4455 7558
TIME...MOT...LOC 0128Z 269DEG 22KT 4465 7545

$$

EVENSON
2 follow-up statements
882 
WWUS51 KBTV 090152
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
952 PM EDT WED JUN 8 2011

NYC089-090230-
/O.CON.KBTV.SV.W.0043.000000T0000Z-110609T0230Z/
ST. LAWRENCE NY-
952 PM EDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHERN ST. LAWRENCE COUNTY...

AT 948 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH 
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS 
WERE IN AND AROUND THE POTSDAM AREA...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  MORLEY...CANTON...WEST POTSDAM...POTSDAM...HANNAWA FALLS...WEST
  STOCKHOLM...AND CONVERSE.

THESE THUNDERSTORMS ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4465 7559 4465 7557 4471 7550 4472 7547
      4473 7547 4474 7545 4479 7464 4450 7460
      4455 7558
TIME...MOT...LOC 0151Z 269DEG 22KT 4465 7525

$$

EVENSON
832 
WWUS51 KBTV 090226
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1026 PM EDT WED JUN 8 2011

NYC089-090235-
/O.EXP.KBTV.SV.W.0043.000000T0000Z-110609T0230Z/
ST. LAWRENCE NY-
1026 PM EDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. LAWRENCE COUNTY
WILL EXPIRE AT 1030 PM EDT...

THE STORMS HAVE WEAKENED AND MOVED EAST OUT OF SAINT LAWRENCE 
COUNTY...THEREFORE THE NATIONAL WEATHER SERVICE HAS ALLOWED THE 
SEVERE THUNDERSTORM WARNING TO EXPIRE.

LAT...LON 4465 7559 4465 7557 4471 7550 4472 7547
      4473 7547 4474 7545 4479 7464 4450 7460
      4455 7558
TIME...MOT...LOC 0225Z 269DEG 22KT 4465 7496

$$

EVENSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:11 PM EDT, 17 minutes earlier.

Area forecast discussion, Jun 8, 9:11 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
911 PM EDT WED JUN 8 2011

.SYNOPSIS...
HOT AND HUMID CONDITIONS ARE EXPECTED THIS THROUGH THURSDAY ALONG
WITH A THREAT OF THUNDERSTORMS. A FEW OF THE STORMS MAY BE SEVERE
THIS EVENING AND OVERNIGHT AND AGAIN THURSDAY AS A STRONG COLD
FRONT PUSHES ACROSS THE AREA. EXPECT DRY AND COOLER WEATHER BEHIND
THE FRONT BY FRIDAY...THOUGH CONDITIONS TREND UNSETTLED AGAIN BY
THE WEEKEND INTO EARLY NEXT WEEK AS THE FRONT LIFTS BACK NORTHWARD
INTO OUR REGION.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 905 PM EDT WEDNESDAY...SEVERE THUNDERSTORM WATCH UNTIL 10
PM.

FIRST LINE OF STORMS HAVE EXITED THE FORECAST AREA AS OF 01Z.
HOWEVER...ANOTHER LINE OF THUNDERSTORMS MOVING ACRS LAKE
ONTARIO/ONTARIO INTO THE SAME VICINITY AS FIRST ROUND.

AIRMASS SEEMS TO HAVE STABILIZED BUT ACTIVITY SEEMS TO BE
STRENGHTENING AND REDEVELOPING WITHIN THE PAST HALF HOUR AND THIS
ACCORDING TO NAM12 MAY BE ASSOCIATED WITH MID-LVL VORT.

TRACK SHOULD BE SIMILAR TO 1ST ROUND AND LARGELY AFFECT SRN
ADRNDKS AND SRN VT THRU 05Z THEN WE AWAIT ACTUAL CD FNT THU.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 429 PM EDT WEDNESDAY...ANOTHER ACTIVE DAY THEN LIKELY ON
THURSDAY AS A SURFACE FRONT PUSHES ACROSS THE AREA. AMPLE
MOISTURE...INSTABILITY AND DEEP LAYER SHEAR CERTAINLY IN PLACE SO
IDEA OF SCATTERED STRONG TO SEVERE STORMS STILL LOOKS GOOD AT THIS
POINT.

HOWEVER...STILL SOME UNCERTAINY ON MODE AND DEGREE OF
CONVECTIVE COVERAGE DUE TO WHAT...IF ANY EFFECTS POTL CONVECTIVE
COMPLEX TONIGHT WILL HAVE ON BOUNDARY LAYER STABILITY DURING
THURSDAY MORNING. FEELING IS THAT THIS WILL BE ONLY LIMITED WITH
FULL RECOVERY LIKELY FROM MIDDAY ONWARD. THUS WILL CONTINUE HIGH
CHC TO LIKELY POPS AND CONTINUE ENHANCED SVR WORDING WITH STRAIGHT
LINE WINDS AND LARGE HAIL THE PRIMARY THREAT. HIGHS NOT QUITE AS
WARM WITH AT LEAST SOME CLOUD COVER AROUND...SO MAX VALUES IN THE
80S...PERHAPS 90 SOUTH LOOK GOOD FOR NOW.

THEREAFTER...CONVECTION SLOWLY DIMINISHES AND SLIDES SOUTH WITH THE
SURFACE FRONT BY THURSDAY EVENING WITH SKIES TRENDING CLEAR ACROSS
OUR CENTRAL AND NORTHERN COUNTIES OVERNIGHT AS HIGH PRESSURE BUILDS
INTO THE AREA.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS OF 225 PM EDT WEDNESDAY...HIGH PRESSURE BUILDS INTO THE AREA
FRIDAY WITH DRY CONDITIONS ALONG WITH MAINLY SUNNY SKIES...
NOTICEABLY COOLER TEMPERATURES AND LOWER HUMIDITY. TEMPERATURES
WILL BE NEAR OR A BIT BELOW NORMAL WITH HIGHS IN THE UPPER 60S TO
MID 70S. COOL AND DRY FRIDAY NIGHT...WITH SOME INCREASE IN CLOUDS
LATE AS HIGH MOVES EAST. LOWS MAINLY IN THE 40S.

WEAK HIGH PRESSURE MOVES OFF THE NEW ENGLAND COAST EARLY SATURDAY.
SURFACE WARM FRONT AND ASSOCIATED MOISTURE AND LIFT WILL THEN BEGIN
TO IMPACT FORECAST AREA BY MIDDAY SATURDAY. STILL SOME UNCERTAINTY
WITH REGARDS TO PLACEMENT OF HEAVIEST QPF ACRS OUR CWA. ECMWF IS
MORE AGGRESSIVE THAN GFS IN REGARDS TO LIFT AND RESULTING QPF.
HAVE RAISED POPS TO LIKELY FOR SAT INTO SUNDAY MOST SECTIONS.
SOME INDICATIONS THAT MID/UPPER LEVEL TROF WILL DEEPEN OVER THE
NORTHEAST LATE SUNDAY INTO MONDAY...AS SEVERAL SFC TROFS AND
EMBEDDED VORTS MOVE ACRS OUR AREA. THIS WILL KEEP OUR WX UNSETTLED
WITH A CHC OF SHOWERS CONTINUING INTO MONDAY. SFC HIGH PRESSURE WITH
DRIER WEATHER EXPECTED TUESDAY...WITH ANOTHER CHANCE OF SHOWERS
ARRIVING MIDWEEK.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
THROUGH 00Z FRIDAY...CHANCE/SCT -TSRA ACRS KMPV-KRUT THRU
02Z WITH LOCALIZED MVFR. THEREAFTER...THRU 10-12Z VFR/MVFR WITH
HAZE AND STILL THE POSSIBILITY OF MCS DEVELOPMENT OVERNIGHT BUT
CRNT ACTVTY MAY BE SETTING BNDRY SOUTH OF FA. KSLK AND PERHAPS
KMPV CUD SEE IFR/LIFR BTWN 07-10Z.

COLD FRONT AND TSRA ACTVTY EXPECTED KMSS ARD 11-12Z...KSLK 13-15Z
WITH CHAMPL VLY 14-16Z AND KMPV-KRUT 16-18Z TIMEFRAME WITH MVFR
CONDS IN VCNTY. STRONGEST CELLS AND LCLZD IFR AND POTENTIAL STG
WIND GUSTS LIKELT KMPV-KRUT WHERE HEATING WILL BE LONGEST.

WIND SHIFT TO WNW ARD THE TIMES MENTIONED ALOFT WITH VFR CONDS
AFTER FROPA.

OUTLOOK 18Z THU THROUGH MONDAY...

00Z FRI-12Z FRI...MAINLY VFR AS HIGH PRESSURE BEGINS TO BUILD
AFTER FROPA. SOME VALLEY FOG WITH IFR CONDITIONS POSSIBLE AT
SLK/MPV FRIDAY MORNING

12Z FRI-18Z SAT...MAINLY VFR UNDER HIGH PRESSURE. SOME VALLEY FOG
WITH IFR CONDITIONS POSSIBLE AT SLK/MPV ON SATURDAY MORNING.

18Z SAT-00Z TUE...WARM FRONT WILL APPROACH FROM THE SOUTH AND BRING
SHOWERS WITH OCCASIONAL MVFR CONDITIONS.

&&

.MARINE...
AS OF 400 PM EDT WEDNESDAY...WITH DRY WEATHER OVER THE PAST
WEEK...THE LEVEL OF LAKE CHAMPLAIN CONTINUES TO FALL STEADILY
ALONG WITH SLOWLY IMPROVING CONDITIONS. THE LATEST LEVEL AT THE
ROUSES POINT GAGE AS OF 300 PM WAS 101.4 AND FALLING. EXPECT THIS
TREND TO CONTINUE OVER THE NEXT FEW DAYS WITH LEVELS POSSIBLY
FALLING TO NEAR 101.0 FEET BY SOMETIME THIS WEEKEND. SOUTH TO
SOUTHWEST WINDS FROM 5 TO 15 KNOTS CAN BE EXPECTED TONIGHT AND INTO
THURSDAY MORNING. WINDS WILL TURN TO THE WEST ON THURSDAY
AFTERNOON AND TO THE NORTH FOR THURSDAY NIGHT AND FRIDAY.

FOR BOATERS MANY HAZARDS STILL EXIST. BREAKWATER AND OTHER ROCKS
OR OBSTRUCTIONS TO NAVIGATION MAY BE OBSCURED BY THE HIGH WATER
LEVELS ON THE LAKE. IN ADDITION... PLENTY OF DEBRIS REMAIN IN THE
LAKE...ESPECIALLY NEAR RIVER MOUTHS. DUE TO THESE FACTORS...
RECREATIONAL BOATING IS DISCOURAGED AT THIS TIME.

&&

.CLIMATE...
HERE ARE HISTORICAL DAILY CLIMATE RECORDS FOR BTV FOR TODAY...JUNE
8TH:

RECORD HIGH MAXIMUM TEMPERATURE FOR JUNE 8TH:
1. 91 (2008)
2. 91 (1984)
3. 90 (2007)
4. 89 (1908)

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...SISSON
NEAR TERM...SLW
SHORT TERM...JMG
LONG TERM...RJS/TABER
AVIATION...SLW
MARINE...
CLIMATE...
Hazardous weather outlook, Jun 8, 7:11 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
711 PM EDT WED JUN 8 2011

NYZ026>031-034-035-087-VTZ001>012-016>019-092315-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
711 PM EDT WED JUN 8 2011

...SEVERE THUNDERSTORM WATCH 440 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THURSDAY...A COLD FRONT WILL CROSS THE AREA ON THURSDAY ALONG
WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE
STORMS AGAIN HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS.

FRIDAY ONWARD...HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 8, 8:03 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
803 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     1 SSE NORTH CLARENDON   43.55N  72.96W
06/08/2011                   RUTLAND            VT   PUBLIC

            FEW TREES DOWN AS WELL AS POWERLINES ALONG ROUTE 7 NEAR
            ROUTE 103 AND RUTLAND STATE AIRPORT...WINDS ESTIMATED AT
            70 MPH.

&&

CORRECTED EVENT TIME

EVENT NUMBER BTV1100279

SLW
Local storm report, Jun 8, 8:04 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
804 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     RUTLAND                 43.61N  72.99W
06/08/2011                   RUTLAND            VT   PUBLIC

            MULTIPLE TREES DOWN ON STATE STREET

&&

EVENT NUMBER BTV1100280

MUCCILLI
Local storm report, Jun 8, 8:36 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
836 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     WATER SPOUT      HAMMOND                 44.45N  75.69W
06/08/2011                   ST. LAWRENCE       NY   PUBLIC

            WATERSPOUT REPORTED NEAR THE ISLAND LIGHTHOUSE ON THE
            SAINT LAWRENCE RIVER

0520 PM     TSTM WND DMG     2 WNW WEST FOWLER       44.28N  75.50W
06/08/2011                   ST. LAWRENCE       NY   TRAINED SPOTTER

            TWO BIRCH TREES KNOCKED DOWN

0520 PM     TSTM WND DMG     2 WNW GOUVERNEUR        44.34N  75.49W
06/08/2011                   ST. LAWRENCE       NY   TRAINED SPOTTER

            TREES DOWN THROUGHOUT GOUVERNEUR

0525 PM     TSTM WND DMG     CANTON                  44.60N  75.17W
06/08/2011                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            REPORTS OF NUMEROUS TREES DOWN IN CANTON

0538 PM     TSTM WND DMG     POTSDAM                 44.67N  74.98W
06/08/2011                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES DOWN IN POTSDAM VICINITY

0606 PM     TSTM WND DMG     SANTA CLARA             44.63N  74.46W
06/08/2011                   FRANKLIN           NY   LAW ENFORCEMENT

            TREES DOWN ALONG MCMASTER ROAD

0618 PM     TSTM WND DMG     1 SW RAINBOW LAKE       44.46N  74.19W
06/08/2011                   FRANKLIN           NY   LAW ENFORCEMENT

            TREES DOWN ALONG JONES POND ROAD

0625 PM     TSTM WND DMG     KEENE                   44.26N  73.79W
06/08/2011                   ESSEX              NY   COUNTY OFFICIAL

            TREES DOWN.

0630 PM     TSTM WND DMG     BLOOMINGDALE            44.41N  74.09W
06/08/2011                   ESSEX              NY   LAW ENFORCEMENT

            TREES DOWN ALONG RIVER ROAD

0630 PM     TSTM WND DMG     ELIZABETHTOWN           44.21N  73.60W
06/08/2011                   ESSEX              NY   COUNTY OFFICIAL

            TREES DOWN.

0630 PM     TSTM WND DMG     NEWCOMB                 43.97N  74.17W
06/08/2011                   ESSEX              NY   COUNTY OFFICIAL

            TREES AND POWER LINES

0700 PM     TSTM WND DMG     TICONDEROGA             43.85N  73.42W
06/08/2011                   ESSEX              NY   COUNTY OFFICIAL

            TREES DOWN

0700 PM     TSTM WND DMG     CROWN POINT             43.95N  73.43W
06/08/2011                   ESSEX              NY   COUNTY OFFICIAL

            TREES DOWN

0737 PM     HAIL             1 WSW CHITTENDEN        43.71N  72.96W
06/08/2011  E0.75 INCH       RUTLAND            VT   PUBLIC

            PENNY SIZE HAIL

0738 PM     TSTM WND DMG     RUTLAND                 43.61N  72.99W
06/08/2011                   RUTLAND            VT   PUBLIC

            MULTIPLE TREES DOWN ON STATE STREET

0742 PM     TSTM WND DMG     1 SSE NORTH CLARENDON   43.55N  72.96W
06/08/2011                   RUTLAND            VT   PUBLIC

            FEW TREES DOWN AS WELL AS POWERLINES ALONG ROUTE 7 NEAR
            ROUTE 103 AND RUTLAND STATE AIRPORT...WINDS ESTIMATED AT
            70 MPH.

0745 PM     TSTM WND DMG     1 S ROCHESTER           43.87N  72.81W
06/08/2011                   WINDSOR            VT   LAW ENFORCEMENT

            TREES DOWN ALONG ROUTE 100 IN ROCHESTER

0805 PM     TSTM WND DMG     WOODSTOCK               43.63N  72.52W
06/08/2011                   WINDSOR            VT   LAW ENFORCEMENT

            TREES DOWN ALONG ROUTE 106 IN WOODSTOCK

&&

EVENT NUMBER BTV1100265 BTV1100266 BTV1100267 BTV1100269 BTV1100268
BTV1100270 BTV1100272 BTV1100274 BTV1100271 BTV1100275 BTV1100278
BTV1100276 BTV1100277 BTV1100273 BTV1100280 BTV1100279 BTV1100281
BTV1100282

SLW
Special weather statement, Jun 8, 9:12 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
912 PM EDT WED JUN 8 2011

NYZ026-029-087-090300-
NORTHERN ST. LAWRENCE-SOUTHEASTERN ST. LAWRENCE-
SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...STAR LAKE...OGDENSBURG...
POTSDAM...GOUVERNEUR
912 PM EDT WED JUN 8 2011

...STRONG THUNDERSTORMS TO IMPACT SAINT LAWRENCE COUNTY NEW YORK...

ANOTHER CLUSTER OF THUNDERSTORMS WILL MOVE BACK INTO SAINT LAWRENCE
COUNTY NEW YORK THROUGH 1100 PM TONIGHT. EXPECT WIND GUSTS TO 50
MPH...SMALL HAIL...AND FREQUENT LIGHTNING WITH ANY OF THE STORMS.
THE GREATEST CONCENTRATION OF STORMS WILL BE ACROSS THE CENTRAL
AND SOUTHERN SECTIONS OF SAINT LAWRENCE COUNTY.

EVENSON
Local storm report, Jun 8, 9:15 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
915 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     PITTSFORD               43.71N  73.03W
06/08/2011                   RUTLAND            VT   PUBLIC

            TREES AND POWERLINES DOWN ALONG CORN HILL RD

&&

EVENT NUMBER BTV1100283

LOCONTO
Local storm report, Jun 8, 9:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
916 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     PITTSFORD               43.71N  73.03W
06/08/2011                   RUTLAND            VT   PUBLIC

            TREES AND POWERLINES DOWN ALONG CORN HILL RD

&&

CORRECTED EVENT TIME

EVENT NUMBER BTV1100283

LOCONTO

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:47 AM EDTSpecial Weather StatementBTVClinton, Essex, Franklin58 min
Jun 9, 2:56 AM EDTSpecial Weather StatementBTVClinton64 min
Jun 9, 4:41 AM EDTAreal Flood AdvisoryBTVEssex9 min
Jun 9, 4:49 AM EDTFlash Flood WarningBTVEssex3 hr
Jun 9, 7:10 AM EDTSpecial Weather StatementBTVEssex65 min
Jun 9, 8:16 AM EDTSevere Thunderstorm WarningBTVEssex59 min
Jun 9, 9:28 AM EDTSevere Thunderstorm WarningBTVEssex62 min
Jun 9, 12:09 PM EDTSevere Thunderstorm WarningBTVEssex66 min
Jun 9, 4:41 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence64 min
Jun 9, 5:15 PM EDTSevere Thunderstorm WarningBTVClinton, Essex60 min

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.